# SDR AALA201706199069

- Difficulty date: June 16, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 18,315 hours, 7,253 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. R/H AFT GALLEY JUMP SEAT IN/RD FLASHLIGHT INOP. REPLACED R/H AFT GALLEY JUMPSEAT FLASHLIGHT IAW AMM 25-00-00.
